Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 324, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 12, 2020, 3:58 PM EDT for Catoosa County, Whitfield County, Georgia. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2020, 3:58 PM EDT (19:58 UTC)
- Expired
- Aug 12, 2020, 4:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 90 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 4:10 PM EDT | TSTM WND DMG | 1 E Beaumont, GA | TREE DOWN ALONG THE 400 BLOCK OF WESTBROOK RD. |
| Aug 12, 4:10 PM EDT | TSTM WND DMG | 1 Se Blue Spring, GA | PICTURE ON SOCIAL MEDIA OF NUMEROUS TREES DOWN IN YARD OF HOMEOWNER ALONG OLD THREE NOTCH RD. |
| Aug 12, 4:10 PM EDT | TSTM WND DMG | 3 Wnw Tunnel Hill, GA | TREE DOWN NEAR THE INTERSECTION OF HOUSTON VALLEY RD AND BANDY RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
590
WUUS52 KFFC 121958
SVRFFC
GAC047-313-122030-
/O.NEW.KFFC.SV.W.0324.200812T1958Z-200812T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
358 PM EDT Wed Aug 12 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Catoosa County in northwestern Georgia...
Central Whitfield County in northwestern Georgia...
* Until 430 PM EDT.
* At 358 PM EDT, a severe thunderstorm was located near Ringgold,
moving northeast at 5 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dalton, Ringgold, Varnell, Tunnel Hill, Cohutta, Wood Station,
Rocky Face, Graysville, Blue Spring, Boynton, Beaumont, Indian
Springs and Apison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3487 8487 3472 8507 3472 8515 3473 8517
3477 8515 3477 8516 3478 8516 3478 8520
3485 8520 3486 8524 3499 8514 3499 8498
TIME...MOT...LOC 1958Z 211DEG 6KT 3486 8512
HAIL...0.88IN
WIND...60MPH
$$2 follow-up statements
443
WWUS52 KFFC 122015
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Wed Aug 12 2020
GAC047-313-122030-
/O.CON.KFFC.SV.W.0324.000000T0000Z-200812T2030Z/
Catoosa GA-Whitfield GA-
415 PM EDT Wed Aug 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CATOOSA AND CENTRAL WHITFIELD COUNTIES...
At 415 PM EDT, a severe thunderstorm was located over Ringgold,
moving northeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dalton, Ringgold, Varnell, Tunnel Hill, Cohutta, Wood Station, Rocky
Face, Graysville, Blue Spring, Boynton, Beaumont, Indian Springs and
Apison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3487 8487 3477 8501 3477 8516 3478 8516
3478 8520 3485 8520 3486 8524 3499 8514
3499 8498
TIME...MOT...LOC 2015Z 211DEG 6KT 3488 8510
HAIL...1.00IN
WIND...60MPH
$$119
WWUS52 KFFC 122026
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
426 PM EDT Wed Aug 12 2020
GAC047-313-122036-
/O.EXP.KFFC.SV.W.0324.000000T0000Z-200812T2030Z/
Catoosa GA-Whitfield GA-
426 PM EDT Wed Aug 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR CATOOSA AND CENTRAL WHITFIELD
COUNTIES WILL EXPIRE AT 430 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3487 8487 3477 8501 3477 8516 3478 8516
3478 8520 3485 8520 3486 8524 3499 8514
3499 8498
TIME...MOT...LOC 2026Z 211DEG 6KT 3489 8509
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:49 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 12, 2:49 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 249 PM EDT Wed Aug 12 2020 .SHORT TERM /Tonight through Thursday Night/... With todays main feature being a broad sfc low across the region and marginal instability with already scattered diurnally driven convection, the rest of the afternoon into overnight could have additional outflow driven development. Greatest chance for some strong to isolated severe will be this afternoon into evening with strong to damaging winds and hail as main threats in addition to locally heavy rainfall with little steering flow. Upper low center is progged to advect slightly more eastward into the TN Valley Thursday and increase some deep layer moisture across the region (some PWATs could get near 2 inches), so have continued to trend to likely pops for more numerous/widespread shower/storm coverage. With little shear in the overall column and again marginal CAPE values expected, should see some strong to isolated severe again maximized by daytime heating followed by remnant outflows. Max temps Thursday a few degrees cooler than today given expected increased moisture/pops but still slightly above climo norms. Baker .LONG TERM /Friday through Wednesday/... Unsettled weather will persist into the extended portion of the forecast. Upper level pattern remains active through the period. A longwave trough sets up across the Gulf States and remains in place through early next week. Several strong perturbations in the flow move through the base of the trough, each with the potential to aid in increasing the coverage of precip/storms. Models are progging a weak boundary to set up across the CWA for much of the period. Waves of low pressure will move east along the boundary, aided by the upper level support from the numerous shortwaves aloft. With the thicker cloud over and more widespread precipitation forecast, temps near or slightly below normal are anticipated. NListemaa && .Aviation 18Z UPDATE... VFR cigs in the 4-5 kft range with scattered SHRA/TSRA this afternoon and possible MVFR vsbys with heavier precip. While coverage should decrease this evening, something isolated could trigger afterward into overnight. Patchy fog possible for Thursday morning especially for areas with evening precip, but for now just have MVFR vsbys for sites other than near KATL. Expecting slightly earlier SHRA/TSRA start for Thursday with more widespread coverage. Winds mainly on west side for near KATL then VRB with possible gusts from storms and outflows. Looks calm to light VRB overnight then SW 4-6 kts for later Thursday. //ATL CONFIDENCE...18Z UPDATE... Medium on overall TSRA timing and early morning fog potential. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 71 87 / 30 70 60 70 Atlanta 73 92 72 86 / 40 70 70 70 Blairsville 67 85 67 79 / 30 70 50 70 Cartersville 72 92 72 87 / 30 70 60 70 Columbus 74 94 73 89 / 20 70 50 70 Gainesville 72 90 71 84 / 30 70 60 70 Macon 73 94 72 89 / 30 70 60 80 Rome 72 92 72 87 / 20 70 60 70 Peachtree City 72 92 71 86 / 30 70 70 70 Vidalia 74 92 74 91 / 30 70 50 80 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....NListemaa AVIATION...Baker
Hazardous weather outlook, Aug 12, 11:22 AM EDT, 4 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1122 AM EDT Wed Aug 12 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131530- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1122 AM EDT Wed Aug 12 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon into tonight. A few storms will be strong to severe with strong to damaging winds, frequent lightning, small hail, and locally heavy rainfall. Heat indices near 100 can be expected over central and portions or north Georgia this afternoon. Those outside for prolonged periods should make sure to take precautions from the heat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Numerous to occasional thunderstorms are expected Thursday through Saturday and scattered to numerous thunderstorms are expected Sunday through Tuesday. A few storms will be strong to severe with strong to damaging winds, frequent lightning, small hail, and locally heavy rainfall. Heat indices of 100 to 105 can be expected over portions of north and central Georgia into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 12, 3:37 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
337 PM EDT Wed Aug 12 2020
GAZ046-055-057-122000-
Rockdale GA-Clayton GA-Henry GA-
337 PM EDT Wed Aug 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCKDALE...
SOUTHEASTERN CLAYTON AND WESTERN HENRY COUNTIES UNTIL 400 PM EDT...
At 337 PM EDT...a strong thunderstorm was over Stockbridge, or near
McDonough. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
McDonough, Stockbridge, Hampton, Lovejoy, Lake Spivey, Hidden Valley
Park, Blacksville, Bonanza, Rex, Flippen, Richardson Park and Eagles
Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3362 8427 3360 8410 3336 8410 3340 8437
TIME...MOT...LOC 1937Z 020DEG 3KT 3354 8420
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 12, 3:38 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Wed Aug 12 2020
GAZ052-053-122015-
Coweta GA-Heard GA-
338 PM EDT Wed Aug 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COWETA AND EASTERN HEARD
COUNTIES UNTIL 415 PM EDT...
At 338 PM EDT...a strong thunderstorm was near Powers Crossroads, or
near Newnan...moving east at 15 mph.
HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Newnan, Grantville, Moreland, East Newnan, Arnco-Sargent, Powers
Crossroads, Handy and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3343 8497 3345 8473 3329 8467 3322 8481
3329 8501
TIME...MOT...LOC 1938Z 280DEG 12KT 3333 8490
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 12, 3:40 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
340 PM EDT Wed Aug 12 2020
GAZ108>110-122015-
Telfair GA-Wilcox GA-Dodge GA-
340 PM EDT Wed Aug 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELFAIR...
SOUTHEASTERN WILCOX AND SOUTHWESTERN DODGE COUNTIES UNTIL 415 PM
EDT...
At 340 PM EDT...a strong thunderstorm was over Temperance, or 10
miles southeast of Abbeville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Abbeville, Rhine, Temperance, Browning, China Hill and Antioch
Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3180 8308 3181 8309 3181 8310 3182 8311
3181 8311 3181 8314 3182 8314 3182 8315
3183 8315 3185 8318 3184 8321 3185 8340
3204 8330 3197 8301 3179 8306
TIME...MOT...LOC 1940Z 020DEG 2KT 3190 8317
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 12, 3:46 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Wed Aug 12 2020
GAZ093-095-105-122015-
Macon GA-Dooly GA-Houston GA-
346 PM EDT Wed Aug 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...NORTHWESTERN
DOOLY AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 415 PM EDT...
At 345 PM EDT...a strong thunderstorm was near Dooling, or 12 miles
east of Oglethorpe...moving south at 15 mph.
HAZARD...Winds 40 to 50 mph...nickel sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Byromville, Pinehurst, Lilly and Dooling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3234 8394 3234 8376 3216 8375 3213 8385
3219 8398
TIME...MOT...LOC 1945Z 358DEG 14KT 3227 8385
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Aug 12, 3:47 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT Wed Aug 12 2020
GAZ019-122015-
Floyd GA-
347 PM EDT Wed Aug 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FLOYD COUNTY UNTIL
415 PM EDT...
At 347 PM EDT...a strong thunderstorm was over Rome. This storm was
nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome and Lindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3414 8521 3421 8531 3436 8521 3426 8504
TIME...MOT...LOC 1947Z 222DEG 2KT 3423 8520
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 12, 3:52 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT Wed Aug 12 2020
GAZ094-095-122030-
Peach GA-Houston GA-
352 PM EDT Wed Aug 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PEACH AND HOUSTON
COUNTIES UNTIL 430 PM EDT...
At 352 PM EDT...a strong thunderstorm was over Sand Bed, or near
Perry. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Warner Robins, Sand Bed, Houston Lake, Bonaire, Kathleen and
Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3256 8374 3259 8365 3256 8357 3241 8359
3241 8376
TIME...MOT...LOC 1952Z 004DEG 4KT 3246 8367
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Pulaski | 39 min |
| Aug 11, 8:14 PM EDT | Special Weather Statement | FFC | Schley | 31 min |
| Aug 11, 8:34 PM EDT | Special Weather Statement | FFC | Wilcox | 26 min |
| Aug 11, 9:00 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Aug 12, 1:13 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
| Aug 12, 1:48 PM EDT | Special Weather Statement | FFC | Haralson | 27 min |
| Aug 12, 1:51 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Aug 12, 2:10 PM EDT | Special Weather Statement | FFC | Upson | 35 min |
| Aug 12, 2:15 PM EDT | Special Weather Statement | FFC | Dodge | 30 min |
| Aug 12, 2:23 PM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson | 37 min |
| Aug 12, 2:25 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
| Aug 12, 2:30 PM EDT | Special Weather Statement | FFC | Bleckley | 30 min |
| Aug 12, 2:42 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Aug 12, 2:44 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Aug 12, 2:49 PM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Aug 12, 2:55 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Aug 12, 2:57 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Aug 12, 2:59 PM EDT | Special Weather Statement | FFC | Treutlen | 31 min |
| Aug 12, 3:00 PM EDT | Special Weather Statement | FFC | Bleckley | 30 min |
| Aug 12, 3:06 PM EDT | Special Weather Statement | FFC | Houston | 24 min |
| Aug 12, 3:08 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Aug 12, 3:10 PM EDT | Special Weather Statement | FFC | Taylor | 35 min |
| Aug 12, 3:19 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Aug 12, 3:21 PM EDT | Special Weather Statement | FFC | Macon | 24 min |
| Aug 12, 3:25 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Aug 12, 3:30 PM EDT | Special Weather Statement | FFC | Montgomery | 45 min |
| Aug 12, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton | 45 min |
| Aug 12, 3:32 PM EDT | Special Weather Statement | FFC | Pulaski | 28 min |
| Aug 12, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 41 min |
| Aug 12, 3:37 PM EDT | Special Weather Statement | FFC | Henry | 23 min |
| Aug 12, 3:38 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Aug 12, 3:40 PM EDT | Special Weather Statement | FFC | Ben Hill | 35 min |
| Aug 12, 3:46 PM EDT | Special Weather Statement | FFC | Dooly | 29 min |
| Aug 12, 3:47 PM EDT | Special Weather Statement | FFC | Floyd | 28 min |
| Aug 12, 3:52 PM EDT | Special Weather Statement | FFC | Houston | 38 min |
| Aug 12, 4:00 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Aug 12, 4:02 PM EDT | Special Weather Statement | FFC | Spalding | 28 min |
| Aug 12, 4:03 PM EDT | Special Weather Statement | FFC | Rockdale | 27 min |
| Aug 12, 4:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Aug 12, 4:06 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Aug 12, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Spalding | 49 min |
| Aug 12, 4:21 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Aug 12, 4:27 PM EDT | Special Weather Statement | FFC | Catoosa | 33 min |
| Aug 12, 4:28 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 32 min |
| Aug 12, 4:29 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Aug 12, 4:37 PM EDT | Special Weather Statement | FFC | Pike | 23 min |
| Aug 12, 4:46 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Aug 12, 4:48 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Aug 12, 4:54 PM EDT | Special Weather Statement | FFC | Gwinnett | 36 min |
| Aug 12, 5:00 PM EDT | Special Weather Statement | FFC | Catoosa | 30 min |
| Aug 12, 5:02 PM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Aug 12, 5:04 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Aug 12, 5:05 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 25 min |
| Aug 12, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 36 min |
| Aug 12, 5:22 PM EDT | Special Weather Statement | FFC | Walker | 38 min |
| Aug 12, 5:30 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Aug 12, 5:32 PM EDT | Special Weather Statement | FFC | Catoosa | 28 min |
| Aug 12, 5:42 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Aug 12, 5:48 PM EDT | Special Weather Statement | FFC | Monroe | 27 min |
| Aug 12, 5:55 PM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| Aug 12, 5:58 PM EDT | Special Weather Statement | FFC | Dawson | 32 min |
| Aug 12, 6:07 PM EDT | Special Weather Statement | FFC | Walker | 23 min |
| Aug 12, 6:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Aug 12, 7:05 PM EDT | Special Weather Statement | FFC | White | 10 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.